# SDR AALA202210041210

- Difficulty date: October 2, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323
- Aircraft serial: 33127
- Aircraft time: 34,146 hours, 3,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 309322
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD FLIGHT ATTENDANT REST EMERGENCY LIGHTING BACK UP POWER SUPPLY M33142 DID NOT PASS CAPACITY CHECK. REPLACED POWER SUPPLY BATTERY PACK PER AMM 33-29-12. TEST PASSED.
